Florida, 2007

Flooding and Damaging Winds in Florida, February 1 to 2, 2007

February 1 to 2, 2007 · NWS JAX · 18 events in 5 counties and zones

A major squall line with multiple supercell thunderstorms moved across north and central Florida. While no tornado touchdowns occurred in the Jacksonville area of responsibility several significant touchdowns occurred just south of Marion and Flagler Counties.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

A major squall line with multiple supercell thunderstorms moved across north and central Florida. While no tornado touchdowns occurred in the Jacksonville area of responsibility several significant touchdowns occurred just south of Marion and Flagler Counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Feb 1, 2:52 PM EST, 3 hours 8 minutes earlier.

Area forecast discussion, Feb 1, 2:52 PM EST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EST THU FEB 1 2007

...SLIGHT RISK OF SEVERE STORMS THIS AFTN/EVENING...

.SYNOPSIS...BROAD LOW PRESSURE CONTINUES TO DEVELOP ALONG THE GULF
COAST AND IS MOVING EAST. MSAS ANALYSIS SHOWING 1004 MB LOW SE
OF THE SE LA COAST MOVING ENE. DEWPOINT ANALYSIS PLACES WARM FRONT
ALONG THE FLORIDA PANHANDLE. RADAR/SATELLITE IMAGERY SHOWING
CLUSTERS OF SHOWERS AND THUNDERSTORMS NEAR AND NORTH OF THE WARM
FRONT...MOVING ACROSS THE WEST FLORIDA PANHANDLE INTO SW GA.
AN MCS HAD FORMED SOUTH OF THE FL PANHANDLE AND WAS MOVING EAST.
A CLUSTER OF STRONG STORMS WERE ALSO DEVELOPING SE OF AQQ AND MOVING
RAPIDLY NE. VAD WIND PROFILES FROM JAX AND VAX SHOWING THAT LOW
LEVEL SHEAR WAS INCREASING ACROSS THE AREA WITH 0-1 KM SRH OF
300-400. HOWEVER...WATER VAPOR IMAGERY SHOWING FORECAST AREA
IS UNDER SUBSIDENCE ALOFT WHICH IS HELPING TO SUPPRESS CONVECTION.
ALSO THE 18Z GFS SOUNDING SHOWING A WEAK SUBSIDENCE INVERSION
BETWEEN 900 AND 700 MB. TEMPS HAVE WARMED INTO THE LOWER TO MID 70S
ACROSS MUCH OF NE FL. WINDS WERE SSW AT A SUSTAINED 20 MPH.

.SHORT TERM (TONIGHT-SUN)...THE SUBSIDENCE ALOFT WILL COME TO AN
END AS SHORT WAVE ALONG THE GULF COAST MOVES EAST TO ACROSS THE
AREA THIS EVE. THE GFS IS THE MODEL OF CHOICE IN THAT IT IS DOING
THE BEST JOB WITH THE INTENSITY OF THE LOW BUT IS A LITTLE FAST.
THE LOW WILL TRACK ENE ALONG THE FL PANHANDLE COAST THIS EAST
THEN RAPIDLY REDEVELOP OFF THE SC COAST OVERNITE TONIGHT.
AS FOR SEVERE WX...THERE IS A TORNADO WATCH IN EFFECT JUST
WEST OF OUR AREA THROUGH 03Z. THE JET DYNAMICS AND LOW LEVEL SHEAR
ARE FAVORABLE FOR SEVERE STORMS AND TORNADOES...BUT THE MID LEVEL
LAPSE RATES ARE WEAK AND INSTABILITY IS LACKING. MOST OF THE
CONVECTION WE GET...AT LEAST INITIALLY...WILL BE ELEVATED. ITS
POSSIBLE A FEW STORMS MAY BE ABLE TO GET GOING AND COULD CAUSE
ISOLATED TORNADOES WHICH WOULD DEPEND HOW MUCH JUICY AIR WE CAN GET
INTO THE AREA. FOR NOW...WILL LEAVE THAT WORDING OUT OF THE ZONE
FORECAST AND WAIT TO SEE WHAT HAPPENS TO THE WATCH OUT TO THE WEST.
REGARDLESS...LOOKS LIKE GOOD RAIN POTENTIAL WITH MANY AREAS GETTING
1 TO 2 INCHES OF RAIN (ISOLATED HEAVIER AMOUNTS) TONIGHT INTO EARLY
FRIDAY. ON FRIDAY A COLD FRONT WILL PUSH THROUGH THE AREA AS THE LOW
RACES NE. WILL LOWER POPS FROM NW TO SE DURING THE DAY...HAVE KEPT
POPS GOING ALL DAY IN THE SE. THE FRONT STAYS STALLED JUST TO OUR
SOUTH THIS WEEKEND BUT MODELS INDICATING SHORT WAVE ENERGY MAY MOVE
ALONG IT RESULTING IN RAIN JUST TO OUR SOUTH...POSSIBLY EDGING NORTH
INTO OUR AREA. WILL KEEP POPS GOING BOTH SAT & SUN BUT DECREASE THEM
NW TO SE SUNDAY AFTERNOON.

.LONG TERM...(MON-THURS)...HIGH PRESSURE WEAKENS OVER THE AREA
MONDAY FOLLOWED BY A STRONGER CANADIAN HIGH (1030 MB+) BUILDING IN
FROM THE NORTH TUES-THURS. DEEP UPPER TROUGH GETS ESTABLISHED ACROSS
THE EASTERN U.S. THIS RESULTS IN A RETURN TO BELOW NORMAL TEMPS NEXT
WEEK WITH A FREEZE INLAND LATE AT NIGHT/EARLY MORNING TUES-THURS.

&&

.AVIATION...MAIN CONCERN WILL BE FOR STRONG THUNDERSTORMS TO IMPACT
ALL TAF SITES LATE THIS AFTERNOON AND EVE. STRONG LOW LEVEL
JET RESULTING IN LOW LEVEL WIND SHEAR AT ALL SITES.

&&

.MARINE...BOSTON TECHNIQUE CONTINUES TO INDICATE WIND GUSTS TO NEAR
GALE FORCE THIS AFTERNOON AND EVENING...THUS WILL HOLD OFF GALE
WARNING. WILL CONTINUE TO MENTION OCCASIONAL GUSTS TO GALE FORCE IN
ZONES. SERIES OF LOW PRESSURE AREAS WILL RIDE ALONG QUASI-STATIONARY
FRONTAL BOUNDARY JUST TO THE NORTH AND THESE FEATURES COUPLED WITH
HIGH PRESSURE SYSTEM OVER THE WESTERN ATLANTIC WILL MAINTAIN STRONG
SOUTHERLY WINDS THROUGH TONIGHT. CONDITIONS WILL IMPROVE FROM THE
NORTH LATE TONIGHT WHEN LAST IN SERIES OF LOW PRESSURE AREAS
POSITIONS TO OUR NORTH...WITH TRAILING COLD FRONT PUSHING INTO THE
LOCAL WATERS. MODEL GUIDANCE CONTINUE TO SUGGEST ISOLATED
THUNDERSTORM ACTIVITY IN THE LOCAL WATERS THIS AFTERNOON AND
EVENING...WITH POTENTIAL FOR STRONG WIND GUSTS AND ROTATING
THUNDERSTORMS POSSIBLY PRODUCING WATERSPOUTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  51  68  45  53 /  90  20  20  30
SSI  57  69  49  56 /  90  20  20  40
JAX  61  71  49  58 /  90  40  20  40
SGJ  63  73  53  60 /  80  50  20  50
GNV  63  72  51  59 /  90  50  20  50
OCF  64  72  53  62 /  90  60  20  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...LAKE WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR COASTAL
     CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 12 PM EST FRIDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

PETERSON/ZAPPE/KEEGAN
Hazardous weather outlook, Feb 1, 4:25 PM EST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EST THU FEB 1 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-020600-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
425 PM EST THU FEB 1 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REMAINDER OF TODAY AND TONIGHT...

...TORNADO WATCH NUMBER 14 IN EFFECT FOR NORTHEAST FLORIDA AND MOST
OF SOUTHEAST GEORGIA UNTIL 1 AM...
...LAKE WIND ADVISORY THROUGH 5 PM FOR NORTHEAST FLORIDA AND
COASTAL SOUTHEAST GEORGIA...

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHEAST UNITED
STATES TONIGHT. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE...WITH
THE STRONGEST STORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS...
HAIL...AND POSSIBLY TORNADOES. PERIODS OF HEAVY RAINFALL CAN BE
EXPECTED...WITH RAINFALL TOTALS RANGING FROM 1 TO 2 INCHES ACROSS
MUCH OF THE AREA. STORM MOTION WILL BE TO THE NORTHEAST AT 50 MPH.

SUSTAINED SOUTHERLY WINDS BETWEEN 15 TO 25 MPH ARE EXPECTED THROUGH
THE REMAINDER OF THE AFTERNOON MAINLY ACROSS NORTHEAST FLORIDA AND
COASTAL SOUTHEAST GEORGIA. WIND GUSTS UP TO 35 MPH WILL BE
POSSIBLE...STRONGEST NEAR THE COAST AND ALONG THE ST. JOHNS RIVER.

OCCASIONAL GALE FORCE WIND GUSTS WILL BE POSSIBLE OVER THE COASTAL
WATERS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A STALLED FRONTAL BOUNDARY WILL CONTINUE RAIN CHANCES ACROSS THE
FORECAST AREA THIS WEEKEND. PERIODS OF HEAVY RAINFALL WILL BE
POSSIBLE.

TEMPERATURES WILL DROP TO NEAR FREEZING INLAND MONDAY...TUESDAY AND
WEDNESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN THE TORNADO WATCH AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

CARROLL

In the hours before

Special weather statement, Feb 1, 4:00 PM EST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 PM EST THU FEB 1 2007

FLZ020-021-GAZ162-012145-
ECHOLS-HAMILTON-SUWANNEE-
400 PM EST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR  NORTHERN
SUWANNEE...HAMILTON AND WESTERN ECHOLS COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 445 PM EST...

AT 400 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM  WEST LAKE TO
SUWANNEE SPRINGS...MOVING NORTHEAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND JENNINGS...JASPER AND
STATENVILLE THROUGH 445 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. EXCESSIVE LIGHTNING
IS ALSO PRESENT WITH THESE STORMS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

DEESE
Special weather statement, Feb 1, 4:22 PM EST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 PM EST THU FEB 1 2007

GAZ163-012145-
CLINCH-
422 PM EST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH COUNTY FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EST...

AT 422 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 25 MILES SOUTHWEST OF ARGYLE...OR 10
MILES NORTHEAST OF STATENVILLE...MOVING NORTHEAST AT 45 TO 55 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ARGYLE
THROUGH 445 PM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

TRABERT
Special weather statement, Feb 1, 5:10 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EST THU FEB 1 2007

FLZ021>023-030-012245-
BAKER-COLUMBIA-SUWANNEE-UNION-
510 PM EST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR UNION...
SUWANNEE...BAKER AND COLUMBIA COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 545 PM EST...

AT 510 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES
SOUTH OF LURAVILLE TO 8 MILES WEST OF DUKES...MOVING EAST AT 55 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OBRIEN...
LURAVILLE...DUKES...MCALPIN...LAKE BUTLER...COLUMBIA...HOUSTON...
LULU...JOHNSTOWN AND WELLBORN THROUGH 545 PM EST. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

TRABERT
Special weather statement, Feb 1, 5:50 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EST THU FEB 1 2007

FLZ023-025-030>032-012315-
BAKER-BRADFORD-CLAY-DUVAL-UNION-
550 PM EST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRADFORD...
UNION...CLAY...BAKER AND DUVAL COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 615 PM EST...

AT 550 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES
WEST OF BROOKER TO 6 MILES WEST OF LAWTEY TO 11 MILES WEST OF
NORMANDY...MOVING EAST AT 55 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND SAMPSON...NEW
RIVER...MAXVILLE...BROOKER...STARKE...JACKSONVILLE INTERNATIONAL
AIRPORT...OCEANWAY...NORMANDY...LAWTEY AND KINGSLEY THROUGH 615 PM
EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

TRABERT

The radar

The Jacksonville radar (KJAX), 120 km away, was scanning. The volume nearest the first event began at 22:59 UTC.

Open the radar archive at this moment

Event by event

8 heavy rain, 8 thunderstorm wind, 2 flood. Local standard time, as filed.

Heavy Rain, Flagler

When
February 1, 6:00 PM EST to February 2, 12:00 PM EST
Where
Flagler County, Bunnell
Reported by
Emergency Manager
Coordinates
29.470, -81.270

Storm Total Rainfall reports across the county indicated between 4 and 7.5 inches of rain fell across the county. Some significant rainfall reports as of 12:30 local time, 6.70 inches at the Flagler County EOC 5.75 inches at South Flagler Beach, 6.10 inches at the Flagler County Airport, 6.00+ inches in North Palm Coast, Bunnell and Princess Estate, 5.20 inches at Quail Hollow in Palm Coast, 5.48 inches in Central Flagler Beach, 3.50 inches in North Quail Hollow in Palm Coast, 5.80 inches in North Seminole Woods of Palm Coast, 5.50 inches in Palm Harbor, 4.00 inches in Plantation Bay, 4.22 inches in North Flagler Beach, 6.95 inches in northeast Palm Coast, 7.25 inches in west central Palm Coast, 5.00 inches in Seminole Woods, 7.50 inches in east Palm Coast on Utility Dr, 5.00 at Painters Hill, and 6.40 inches at Daytona North.

Heavy Rain, Marion

When
February 1, 6:00 PM EST to February 2, 4:00 AM EST
Where
Marion County, 2 mi SSW of Orange Spgs
Reported by
COOP Observer
Coordinates
29.473, -81.963

Measured 7.23 inches of rain.

Heavy Rain, Marion

When
February 1, 6:00 PM EST to February 2, 1:00 AM EST
Where
Marion County, Lowell
Reported by
Trained Spotter
Coordinates
29.330, -82.200

Measured 6.00 inches.

Heavy Rain, St. Johns

When
February 1, 6:00 PM EST to February 2, 4:00 AM EST
Where
St. Johns County, 2 mi W of Marineland
Reported by
Emergency Manager
Coordinates
29.670, -81.263

Estimated 6 inches of rainfall. Rain Gauge overflowed.

Heavy Rain, Marion

When
February 1, 6:00 PM EST to February 2, 4:00 AM EST
Where
Marion County, 0.6 mi W of Salt Spgs
Reported by
Trained Spotter
Coordinates
29.350, -81.740

A trained spotter measured 7.68 inches of rainfall.

Heavy Rain, St. Johns

When
February 1, 6:00 PM EST to February 2, 4:00 AM EST
Where
St. Johns County, 4 mi NE of Hastings
Reported by
COOP Observer
Coordinates
29.761, -81.473

Measured 3.90 inches.

Heavy Rain, Marion

When
February 1, 6:00 PM EST to February 2, 4:00 AM EST
Where
Marion County, Ocala
Reported by
Amateur Radio
Coordinates
29.180, -82.130

HAM operator received reports of 5 to 7 inches of rain over the City of Ocala overnight.

Heavy Rain, Alachua

When
February 1, 11:00 PM EST to February 2, 1:00 AM EST
Where
Alachua County, (Gnv)gainesville Arp
Reported by
Newspaper
Coordinates
29.680, -82.270

GNV Regional Airport 3.05 inches of rain. Over four inches reported in the southern portions of Alachua County. The Florida Highway Patrol reported numerous crashes, mainly due to hydroplaning. Source: Gainesville Sun, Feb 3, 2007.

Thunderstorm Wind, Flagler

When
February 2, 12:00 AM EST
Where
Flagler County, 0.6 mi E of Bunnell
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
29.470, -81.260

Widespread power outages in Bunnell.

Thunderstorm Wind, Putnam

When
February 2, 12:05 AM EST
Where
Putnam County, 0.69 mi N of Crescent City
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
29.440, -81.520

The Frontier Dance Hall in Crescent City reported numerous trees down.

Thunderstorm Wind, Marion

When
February 2, 12:30 AM EST to 12:36 AM EST
Where
Marion County, 0.92 mi SE of Anthony
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
29.291, -82.109

Tree fell on mobile home trapping person inside. Trees blown down and did damage to two homes resulting in two injuries in one of the homes.

Thunderstorm Wind, Putnam

When
February 2, 12:30 AM EST
Where
Putnam County, 1.93 mi WSW of Crescent Lake
Measured
60 kt (69 mph) estimated gust
Reported by
Law Enforcement
Coordinates
29.470, -81.530

Trees down at intersection of U.S. Highway 17 and Union Avenue.

Thunderstorm Wind, Putnam

When
February 2, 12:30 AM EST
Where
Putnam County, 2.51 mi WNW of Georgetown
Measured
60 kt (69 mph) estimated gust
Reported by
Law Enforcement
Coordinates
29.390, -81.690

Trees down on National Forest Road 43 between Salt Springs and Fort Gates Ferry.

Thunderstorm Wind, Marion

When
February 2, 12:30 AM EST
Where
Marion County, 1.51 mi NNE of Ocala Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
29.190, -82.210

Trained spotter estimated wind speeds of 60 mph. Heavy rain.

Thunderstorm Wind, Flagler

When
February 2, 1:20 AM EST
Where
Flagler County, 1.5 mi NE of Bunnell
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
29.485, -81.252

Heavy rainfall occurring at report time.

Thunderstorm Wind, Marion

When
February 2, 3:30 AM EST
Where
Marion County, 1.84 mi SE of Sunset Harbor
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
28.960, -81.950

Fencing shattered in neighborhood.

Flood, Flagler

When
February 2, 4:00 AM EST to 10:30 AM EST
Where
Flagler County, 2.16 mi SSW of Espanola
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
29.471, -81.334

County Road 205 between Daytona North and State Road 100 closed for around a mile stretch. Depth of water up to the tops of car tires.

Flood, St. Johns

When
February 2, 4:00 AM EST to 12:00 PM EST
Where
St. Johns County, 4.5 mi SSE of Hastings
Cause
Heavy Rain
Reported by
Newspaper
Coordinates
29.660, -81.491

Heavy rainfall and poor drainage contributed to flooding in the Flagler Estates neighborhood in St. Johns County. Several roads were flooded with at least one car in a ditch following the flooding. Some portions of the roadway were washed out. Source 2/3/2007 St. Augustine Record.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2007Every state in 2007This day in weather historyWarnings in Florida, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 11098, 11099, 11100, 11101, 11102, 11103, 11104, 37464, 11091, 11092, 11093, 11094, 11095, 11097, 11111, 11096, 11106, 11117.